Journal of Statistical Theory and Applications

Volume 13, Issue 2, March 2014, Pages 175 - 188

Bayesian Inference for Exponential Lifetime Models Based on Type-II Hybrid Censoring

Authors
Husam Awni Bayoud
Corresponding Author
Husam Awni Bayoud
Available Online 31 March 2014.
DOI
https://doi.org/10.2991/jsta.2014.13.2.7How to use a DOI?
Keywords
Bayes Estimation; Credible Interval; Exponential Distribution; Hybrid Censored Samples; Kolmogorov-Smirnov Test; Squared Error Loss Function
Abstract
This article deals with the problem of estimating the parameters of the two-parameter exponential lifetime distribution based on Type-II hybrid censored samples from the Bayesian viewpoint. The scale and location parameters are assumed to have exponential and uniform priors respectively. Bayes point estimates and credible intervals for the unknown parameters are derived under the assumption of the squared error loss function. A lifetime real dataset is analyzed to motivate and to show the performance of the proposed Bayes estimates based on Type-II hybrid censoring scheme. Various Simulation studies are also provided in this paper to compare the proposed Bayes estimates with the existing classical estimates.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Statistical Theory and Applications
Volume-Issue
13 - 2
Pages
175 - 188
Publication Date
2014/03
ISSN (Online)
2214-1766
ISSN (Print)
1538-7887
DOI
https://doi.org/10.2991/jsta.2014.13.2.7How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Husam Awni Bayoud
PY  - 2014
DA  - 2014/03
TI  - Bayesian Inference for Exponential Lifetime Models Based on Type-II Hybrid Censoring
JO  - Journal of Statistical Theory and Applications
SP  - 175
EP  - 188
VL  - 13
IS  - 2
SN  - 2214-1766
UR  - https://doi.org/10.2991/jsta.2014.13.2.7
DO  - https://doi.org/10.2991/jsta.2014.13.2.7
ID  - Bayoud2014
ER  -